A 32-year-old male asked:
Burning and tingling in legs, feet, arms, and hands worse after eating chocolate. what could this be?
1 doctor answer • 1 doctor weighed in
Dr. Dariush Saghafianswered
Neurology 35 years experience
Neuropathy maybe: You will need a workup for your symptoms to include labs looking at kidney and thyroid function, sugar status, electrolytes, other vitamin and nutritional levels such as B12, folate, (folic acid) Vit. D, Calcium, Magnesium. Chocolate is causing an adverse reaction in your body not necessarily allergic. Look at this link: http://www.rightdiagnosis.com/f/food_additive_adverse_reaction_chocolate/intro.htm
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsAnswered >2 years ago
Last updated Jul 7, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.